Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Blurred Vision (2137); Visual Disturbances (2140)
Date of Event
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn: (b)(6), +20.5d) was implanted on (b)(6) 2025.After 2 light adjustments, the patient reported visual disturbances and blurred vision.On (b)(6) 2025, the lal was explanted due to visual disturbances, blurry vision and subluxation.